# SDR 07FDEA00163

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR, DOOR  RT FRAME, LWR CORNER HAS WEAR BELOW STOP FITTING   INSTALLED REPAIR DOUBLER PER SRM 51-40-3, PG 3 FIG 1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
